Annals of Functional Analysis

General multiple Opial-type inequalities for the Canavati‎ ‎fractional derivatives

M‎. Andrić, J‎. Pečarić, and I‎. ‎Perić

Full-text: Open access

Abstract

‎In this paper we establish some general multiple Opial-type‎ ‎inequalities involving the Canavati fractional derivatives‎. ‎In some‎ ‎cases the best possible constants are discussed‎.

Article information

Source
Ann. Funct. Anal., Volume 4, Number 1 (2013), 149-162.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399899843

Digital Object Identifier
doi:10.15352/afa/1399899843

Mathematical Reviews number (MathSciNet)
MR3004217

Zentralblatt MATH identifier
1266.26011

Subjects
Primary: 26A33: Fractional derivatives and integrals
Secondary: 26D15‎ ‎46N20

Keywords
Opial-type inequalities ‎Canavati fractional derivatives weights

Citation

Andrić, M‎.; Pečarić, J‎.; ‎Perić, I‎. General multiple Opial-type inequalities for the Canavati‎ ‎fractional derivatives. Ann. Funct. Anal. 4 (2013), no. 1, 149--162. doi:10.15352/afa/1399899843. https://projecteuclid.org/euclid.afa/1399899843


Export citation

References

  • R.P. Agarwal and P.Y.H. Pang, Opial Inequalities with Applications in Differential and Difference Equations, Kluwer Academic Publishers, Dordrecht, Boston, London, 1995.
  • H. Alzer, On some inequalities of Opial-type, Arch. Math. 63 (1994), 431–436.
  • G.A. Anastassiou, Fractional Differentiation Inequalities, Springer, 2009.
  • P.R. Beesack, On an integral inequality of Z. Opial, Trans. Amer. Math. Soc. 104 (1962), 470–475.
  • M. Andrić, J. Pečarić and I. Perić, Improvements of composition rule for the Canavati fractional derivatives and applications to Opial-type inequalities, Dynam. Systems Appl. 20 (2011), 383–394.
  • W.-S. Cheung, Z. Dandan and J. Pečarić, Opial-type inequalities for differential operators, Nonlinear Analysis 66 (2007), no. 9, 2028–2039.
  • Z. Opial, Sur une inégalité, Ann. Polon. Math. 8 (1960), 29–32.
  • S.G. Samko, A.A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Reading, 1993.
  • D. Willet, The existence-uniqueness theorem for an nth order linear ordinary differential equation, Amer. Math. Monthly 75 (1968), 174–178.